Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Taking meprate for PCOD. What could be the reason for experiencing delay in periods? - Online Doctor Chats

Date : 05-Dec-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1225 Questions
User:Hi Doctor
Doctor:How can I help you?
User:This is for my wife aged 34...ler last period was on 15th Sep
User:she did not get period since then so we went to doctor on 30th Oct..
User:they did all blood test and scan and diagnised with PCOD
User:doctor gave tablet MEPRATE for 5 days
User:and said she will get period after 5 days of completing the tablet
User:which means she should have got period on 8th Nov
User:still she did not get period
User:pregnancy test is also negative
User:what to do?
Doctor:Has she had her periods normally in the past?
User:now its been more than 65 days
User:even the tablet did not help
Doctor:Let me brief you.
Doctor:Polycystic ovaries disturb the normal rhythm of menstrual hormones.
Doctor:The medicine given to her is said to reset those hormonal disturbance.
Doctor:Now, since they have not helped her
Doctor:you need to go back to the gynecologist.
Doctor:She will add some estrogen containing pill
Doctor:or consider D&C
Doctor:to induce period.
User:D&C means?
Doctor:If the concern is confirmed to be PCOD
Doctor:she may require other pills to treat it.
User:then i will go to the same gynea today
User:Thank you..
Doctor:is a procedure where they manually currete the endometrium to induce period.
Doctor:This can be the last resort
Doctor:if other hormone supplement fail to induce period.
User:ok...fine. Thanks for your suggestion. Have a nice day.
User:will do ...
Doctor:Thanks for consulting me.
Doctor:Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor